Recent advances in transcendence theory
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 67-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_132_a7,
author = {A. Baker},
title = {Recent advances in transcendence theory},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {67--69},
year = {1973},
volume = {132},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1973_132_a7/}
}
A. Baker. Recent advances in transcendence theory. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 67-69. http://geodesic.mathdoc.fr/item/TM_1973_132_a7/